TeenHelp

TeenHelp (http://www.teenhelp.org/forums/)
-   Sex and Puberty (http://www.teenhelp.org/forums/f6-sex-puberty/)
-   -   Female Advice Preferred: Help..? (http://www.teenhelp.org/forums/f6-sex-puberty/t153121-help/)

Jess~ September 22nd 2017 08:56 PM

Help..?
 
Well this is extremely embarrassing.

I'm concerned because my orgasms are super weak. Along with the euphoric feeling, there used to be physical signs, like I would shake and my muscles would clench up. Now it's literally only the feeling and it's an incredibly weak one. It used to last really long too, but now that feeling only lasts maybe 5 seconds.
I'm honestly just continuously horny, because no matter what I do, even after I orgasm it's not "enough". And that can only be because my orgasms are so fucking weak and lame now. Like, it's boring to experience.

Last time I had a normal orgasm was in early July. While a lot has happened since then, I don't think it's really anything that should've affect my orgasms?
I remember at that time I had a long distance "boyfriend-but-not-really". I was still in love with him, and then he broke my heart. I only really got over it late last month, and even now I still feel sore just thinking about what happened. But I'm coming to terms with it. It did make me depressed, and I also stopped working out. Could working out have anything to do with it? I know the more you work out your abs, the stronger the pelvic floor becomes.
I also got a boyfriend who has put me through a rollercoaster of emotions and stress. He has also hurt my clit twice (not on purpose) from his nails being too long.
And I've had a vibrator for over a year. I try to avoid using it though. Parts of the stimulation part of it have broken off, and I think by now the motor is starting to get weaker, so it really doesn't do much for me anymore. I know there's some debate over whether vibrators can damage the nerves down there, but I always thought if you took a break from using it the nerves wouldn't stay damaged forever.
And finally, I tried two different birth control pills this year, starting Aubra in January. I took a break from it in April, because it completely killed my libido and ability to get wet. Then in May I started Nortrel, which made my period like 7 days long and seemed to make my clit shrink and lose sensitivity. I'm currently on a break from that too, and I really don't want to go back.


I know if I want a legit answer I should go to the doctor but that's a whole issue all on its own. I don't think we have any doctor or insurance right now, and the people at Planned Parenthood really aren't any help at all.
I just don't wanna be "broken" down there forever. :'(


All times are GMT. The time now is 09:56 AM.

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
All material copyright 1998-2020, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints | Mobile